# SDR AALA20050494

- Difficulty date: August 2, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Inoperative
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT UNABLE TO RETRACT NOSE GEAR.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  LUBED TRUNNION PIROTS.  REPLACED BUNGEE OVER CENTER ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
